# SDR USAA2009102192822

- Difficulty date: September 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 480 BETWEEN S8R & S9R.  REPAIRED FUSELAGE FRAME AT BS 480 BETWEEN S8R & S9R IAW TYPICAL REPAIR 53-10-20E.
